MAKO SURGICAL CORP. MAKO UKR X3 ONLAY INSERT SIZE 7 - 8 MM; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Back to Search Results |
| Catalog Number |
180737-1-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: mck femoral-rm-ll-sz 7; cat#: 180517; lot#: c4bb-1.Mck tibial baseplate-rm/ll-sz 7; cat#: 180617; lot#: 26021223-01.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding infection involving a mako insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot or sterile lot refenced.Conclusions: it was reported that the patient was revised due to infection.All stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance to applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
As reported: "patient is s/p rev rtka completed today d/t infection.No additional information provided." a restoris mck partial knee was converted to a triathlon pro ps knee, and the patient's native patella was resurfaced.